# SDR AU990031

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTER SECTION REAR SPAR WEB CRACKED IN THE AREA BETWEEN RBL 12 AND RBL 13.  THE CRACK WAS LOCATED JUST BELOW THE TANGENT POINT OF THE MACHINED LAND RADIUS OF THE WEB.  CRACK LENGTH 19.05 MM (0.750 INCH).  FOUND DURING NDT INSPECTION IAW AD/B727/152.
